# SDR SWAA2024091019956

- Difficulty date: July 30, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23R LOCATED BS 540 FWD CARGO COMPARTMENT 2024-455386<[01] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 221860711; DUE DATE: 21-NOV-24;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-25.;[03] ON STEP 9. TOOL USED: ET INSTRUMENT. P/N: NORTEC 600D. S/N: 210138103. DUE DATE: 10-JUN-25.;[04] - REPAIRED STRINGER 23R LOCATED BETWEEN BS500D TO BS540 STR 23R FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. - SEE INDIVIDUAL SIGN OFF BELOW.;[05] REPAIRED STRINGER 23R LOCATED BETWEEN BS500D TO BS540 STR 23R FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1. - SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
